By Topic

Stability analysis of impulsive control systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Sun, J.T. ; Dept. of Appl. Math., Tongji Univ., Shanghai, China ; Zhang, Y.P.

A comparison theorem for the asymptotic stability of impulsive differential systems is presented. Based on this result, less conservative conditions for the asymptotic stability of impulsive control systems with impulses at fixed times are derived. The results are used to design an impulsive control for a class of nonlinear systems, that improves and extends the existing results. The class of nonlinear systems considered is also enlarged.

Published in:

Control Theory and Applications, IEE Proceedings -  (Volume:150 ,  Issue: 4 )